Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Jen W.
Guest
 
Posts: n/a
Default heart problems

I just started taking Provigil and have NEVER had high blood pressure in my life and NOW have very high readings and a recent echo @ the dr's office and it came back abnormal for hypertension and enlargement of my heart. <br><br>I am now on Topol and arent feeling any better. Still have dizziness and almost fainting... as well as severe headaches...Ive cut out caffeine completely but still no results after a week. <br><br>Is there any link with Provigil and blood pressure and or enlargement of the heart? <br><br>Anyone who can help.. I would greatly appreciate it. <br><br>Jen
Reply With Quote
  #2  
Old 08-19-2007, 11:24 PM
Harley
Guest
 
Posts: n/a
Default High Blood Pressure

My blood pressure has risen also since taking provigil. I am monitoring it closely. Are you taking any other meds that might be contributing to it. I have also noted an increase in anxiety and panic attacks. But I am not giving up yet. At least I can stay alert and awake. It seems to have helped with depression greatly.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
heart safety James E.. Benton Azopt 1 02-17-2009 09:04 AM
Heart problems Greg Protonix 0 05-09-2008 01:47 PM
geodon-heart trouble? sheila Geodon 11 12-03-2005 06:00 AM
mess my heart up johnny boyd Spectracef 0 12-03-2005 06:00 AM
Heart Attack Craig Amerge 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:06 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.